Interpolated scales of approximation spaces for regular elliptic operators on compact manifolds

Keywords: approximation space, Bernstein-Jackson-type inequality, regular elliptic operator, compact manifold
Published online: 2014-07-19


We define the interpolated scales of approximation spaces, generated by regular elliptic operators on compact manifolds. The appropriate Bernstein-Jackson inequalities and application to spectral approximations of regular elliptic operators are considered.
Article metrics
PDF downloads: 88
Abstract views: 270
How to Cite
Dmytryshyn M. Interpolated Scales of Approximation Spaces for Regular Elliptic Operators on Compact Manifolds. Carpathian Math. Publ. 2014, 6 (1), 26-31.